# SDR UALA2009090302772

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,899 hours, 12,750 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Receptacle
- Condition: Damaged
- Location: Actuator
- Component: Actuator
- Component part number: 285T0012201
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS MESSAGE ILLUM AT FLAPS 15 THRU LANDING.  FOUND M535, 3R MOD, APL 757 SHELF 3R SCM FAULT- 27-61-16 M535 OR WIRING, INTERMITTENT, PH DESCENT.   ALL OTHER MOD'S NO FAULTS.  FOUND RECEPTACLE ON M309 DAMAGED DURING DEACTIVATION PER MEL.  LT ACT, NR 4.  DE-ACTIVATED SPOILER PAIR PER 4 & 9 PER MEL.  REPLACED 3R SCM AND OPS CHECKS GOOD.  RE-ACTIVATED SYS SECURED NR 4 & 9 PCA CONNECTORS SYS OPS CHECKS NORMAL.
